International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Generalized Identities Involving Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas Numbers

  • Yashwant K. Panwar1*
  • Bijendra Singh
  • V. K. Gupta
  1. Vikram University, Ujjain

* Corresponding author

Abstract

In this paper, we present generalized identities involving common factors of generalized Fibonacci, Jacobsthal and jacobsthal-Lucas numbers. Binet's formula will employ to obtain the identities.

How to Cite

Y. K. Panwar, B. Singh, V. K. Gupta, Generalized Identities Involving Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas Numbers, Int. J. Anal. Appl. 3 (2013), 53–59.

BibTeX
@article{Panwar2013,
  author  = {Panwar, Yashwant K. and Singh, Bijendra and Gupta, V. K.},
  title   = {Generalized Identities Involving Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas Numbers},
  journal = {Int. J. Anal. Appl.},
  volume  = {3},
  year    = {2013},
  pages   = {53--59},
  doi     = {}
}

References

  • [1] A. F. Horadam, “Jacobsthal Representation Numbers”, Fibonacci Quarterly, Vol.34, No.1, (1996), 40-54.
  • [2] B. Singh, P. Bhadouria and O. Sikhwal, “Generalized Identities Involving Common Factors of Fibonacci and Lucas Numbers” International Journal of Algebra, Vol. 5, No. 13, (2011), 637-645.
  • [3] B. Singh, V. K. Gupta and Y. K. Panwar, Some Identities of Generalized Fibonacci
  • Sequences, South pacific journal of Pure and Applied Mathematics, Vol.1, No.1, (2012), 80-86.
  • [4] Hoggatt, V.E. Jr., Fibonacci and Lucas Numbers, Houghton - Mifflin Co., Boston (1969).
  • [5] Hoggatt, V.E. Jr., Phillips, J.W. and Leonard, H. Jr., “Twenty-four Master Identities”, The Fibonacci Quarterly, Vol.9, No.1, (1971), 1-17.
  • [6] M. Thongmoon, “New Identities for the Even and Odd Fibonacci and Lucas Numbers”, Int. J. Contemp. Math. Sciences, Vol. 4, No.7 (2009), 303-308.
  • [7] T. Koshy, Fibonacci and Lucas Numbers with Applications, John Wiley, New York (2001).
  • [8] V. K. Gupta and Y. K. Panwar “Common factors of generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers”, International Journal of Applied Mathematical Research, Vol.1, No.4 (2012), 377-382.
  • [9] V. K. Gupta, Y. K. Panwar and O. Sikhwal, “Generalized Fibonacci sequences”, Theoretical Mathematics & Applications, Vol.2, No.2 (2012), 115-124.
  • [10] Y. K. Panwar, Generalized Fibonacci sequences, LAP, Germany (2012).